On some class of nearly conformally symmetric manifolds
Colloquium Mathematicum, Tome 68 (1995) no. 1, pp. 149-164
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_68_1_149_164,
author = {Stanis{\l}aw Formella},
title = {On some class of nearly conformally symmetric manifolds},
journal = {Colloquium Mathematicum},
pages = {149--164},
year = {1995},
volume = {68},
number = {1},
doi = {10.4064/cm-68-1-149-164},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-68-1-149-164/}
}
TY - JOUR AU - Stanisław Formella TI - On some class of nearly conformally symmetric manifolds JO - Colloquium Mathematicum PY - 1995 SP - 149 EP - 164 VL - 68 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-68-1-149-164/ DO - 10.4064/cm-68-1-149-164 LA - en ID - 10_4064_cm_68_1_149_164 ER -
Stanisław Formella. On some class of nearly conformally symmetric manifolds. Colloquium Mathematicum, Tome 68 (1995) no. 1, pp. 149-164. doi: 10.4064/cm-68-1-149-164
Cité par Sources :